# SDR AALA202505277869

- Difficulty date: May 3, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y765 LOCATED BTW FR66 AND FR70 AT AFT GALLEY AREA L=1.100 INCH W=1.020 INCH D=0.058 INCH. MAINTENANCE REPLACED FLOOR BEAM +Y765 LOC BTW FR66 TO FR70 AT LEVEL STRG 23L AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53478309.
